# SDR IPXA2025070922065

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,457 hours, 17,213 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sight Glass
- Condition: Scratched
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 CREW DOOR EMERGENCY SLIDE COVER LOOKING GLASS IS SCRATCHED AND UNABLE TO SEE THROUGH
